Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Two Models of an Open Economy by B.-C. Ysander

Reviewed Work: Two Models of an Open Economy by B.-C. Ysander
Review by: G. Rübel
Journal of Economics
Vol. 48, No. 3 (1988), pp. 327-329
Published by: Springer
Stable URL: http://www.jstor.org/stable/41793927
Page Count: 3
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available

Page Thumbnails

  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329